# SDR SIMA20161206010

- Difficulty date: December 6, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 33,018 hours, 28,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER FUSELAGE SKIN CRACKED AFT OF FRAME 75, AND ABOVE STRINGER 2L. PERFORMED REPAIR OF LT UPPER FUSELAGE SKIN CRACK AFT OF FRAME 75, AND ABOVE STRINGER 2L IAW SRM 53-31-01.
